# SDR ANCF173EE

- Difficulty date: October 22, 2003
- Submitted: November 5, 2003
- Operation: General aviation
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 34,279 hours, 26,877 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 5935348501
- Part serial: SCPT1526
- Condition: Cracked
- Location: Mlg
- Part time: 9,094 hours, 9,266 cycles
- Component: Mlg
- Component part number: 5935355501
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS RESULT OF MAGNETIC PARTICLE INSPECTION AS REQUIRED BY AVIANCA ENGINEERING ORDER 83-32-031 R4 REFERING SB MD80-32A286R3 WAS FOUND THE SHOCK STRUT CYLINDER AT LT MLG WITH CRACKS
